Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 88, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 22, 2014, 6:42 PM MDT for Baca County, Las Animas County, Prowers County, Colorado. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2014, 6:42 PM MDT (00:42 UTC)
- Expired
- Jun 22, 2014, 7:18 PM MDT
- In force
- 36 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Baca County, CO, Las Animas County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 183 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 6:47 PM MDT | TSTM WND GST 59 | 9 S Springfield, CO | SPRINGFIELD ASOS |
| Jun 22, 6:59 PM MDT | TSTM WND GST 65 | 4 Sw Campo, CO | UTE CANYON RAWS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 2:16 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.7 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2676 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1781 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 266 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 16.5
The text
As transmitted, in the capitals the NWS used until 2016.
271
WUUS55 KPUB 230044
SVRPUB
COC009-071-099-230145-
/O.NEW.KPUB.SV.W.0088.140623T0042Z-140623T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
642 PM MDT SUN JUN 22 2014
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...
SOUTHEASTERN PROWERS COUNTY IN SOUTHEAST COLORADO...
BACA COUNTY IN SOUTHEAST COLORADO...
* UNTIL 745 PM MDT
* AT 642 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
VILAS...OR 15 MILES SOUTHEAST OF SPRINGFIELD...MOVING EAST AT 40
MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...HOLLY...WALSH...PRITCHETT...VILAS...CAMPO...TWO
BUTTES...STONINGTON AND TWO BUTTES RESERVOIR.
TWO WEATHER BOUNDARIES ARE GOING TO COLLIDE ACROSS EASTERN PROWERS
AND BACA COUNTIES...AND SEVERAL SEVERE THUNDERSTORMS WITH LARGE HAIL
WILL BE POSSIBLE IN THE WARNING AREA. WIDESPREAD 60 TO 70 MPH WINDS
WILL ALSO BE POSSIBLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3700 10334 3825 10205 3700 10204
TIME...MOT...LOC 0042Z 292DEG 33KT 3724 10242
HAIL...1.00IN
WIND...70MPH
$$
HODANISH3 follow-up statements
409
WWUS55 KPUB 230107
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
707 PM MDT SUN JUN 22 2014
COC009-071-099-230145-
/O.CON.KPUB.SV.W.0088.000000T0000Z-140623T0145Z/
LAS ANIMAS CO-PROWERS CO-BACA CO-
707 PM MDT SUN JUN 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR SOUTHEASTERN LAS ANIMAS...SOUTHEASTERN PROWERS AND BACA
COUNTIES...
AT 701 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTH OF CAMPO TO 22 MILES SOUTH OF
PRITCHETT...MOVING NORTHEAST AT 20 MPH. OTHER SEVERE THUNDERSTORMS
WERE LOCATED ALONG A LINE FROM 16 MILES SOUTH OF SPRINGFIELD TO 29
MILES NORTHEAST OF TWO BUTTES.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...HOLLY...WALSH...PRITCHETT...VILAS...CAMPO...TWO
BUTTES...STONINGTON AND TWO BUTTES RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3700 10334 3825 10205 3700 10204
TIME...MOT...LOC 0101Z 278DEG 64KT 3724 10261 3705 10294
HAIL...1.00IN
WIND...70MPH
$$
KT547
WWUS55 KPUB 230110
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
710 PM MDT SUN JUN 22 2014
COC009-071-099-230145-
/O.CON.KPUB.SV.W.0088.000000T0000Z-140623T0145Z/
LAS ANIMAS CO-PROWERS CO-BACA CO-
710 PM MDT SUN JUN 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR SOUTHEASTERN LAS ANIMAS...SOUTHEASTERN PROWERS AND BACA
COUNTIES...
AT 704 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 19 MILES WEST OF
CAMPO...OR 28 MILES SOUTHWEST OF SPRINGFIELD...MOVING NORTHEAST AT 15
MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...HOLLY...WALSH...PRITCHETT...VILAS...CAMPO...TWO
BUTTES...STONINGTON AND TWO BUTTES RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
WIND DAMAGE WITH THIS STORM WILL OCCUR BEFORE ANY RAIN OR LIGHTNING.
DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3700 10334 3825 10205 3700 10204
TIME...MOT...LOC 0104Z 218DEG 13KT 3709 10293
HAIL...1.00IN
WIND...70MPH
$$
KT933
WWUS55 KPUB 230118
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
718 PM MDT SUN JUN 22 2014
COC009-071-099-230128-
/O.CAN.KPUB.SV.W.0088.000000T0000Z-140623T0145Z/
LAS ANIMAS CO-PROWERS CO-BACA CO-
718 PM MDT SUN JUN 22 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAS ANIMAS...
SOUTHEASTERN PROWERS AND BACA COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THUNDERSTORMS IN THIS AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY
EVENING FOR SOUTHEAST COLORADO.
LAT...LON 3700 10334 3825 10205 3700 10204
TIME...MOT...LOC 0117Z 292DEG 33KT 3704 10278
$$
KTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:54 PM MDT, 2 hours 48 minutes earlier.
Area forecast discussion, Jun 22, 3:54 PM MDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 354 PM MDT SUN JUN 22 2014 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 240 PM MDT SUN JUN 22 2014 WILL KEEP THIS DISCUSSION BRIEF DUE TO ONGOING SEVERE WEATHER. MAIN NEAR/SHORT-TERM METEOROLOGICAL CONCERNS FROM LATE THIS AFTERNOON INTO MONDAY CONTINUE TO BE TEMPERATURES AND POPS(INCLUDING STRONG TO SEVERE STORMS AT TIMES IN COMBINATION WITH LOCALLY HEAVY RAIN AT TIMES)...ONCE AGAIN FAVORING EASTERN SECTIONS OF THE FORECAST DISTRICT AS WELL AS TEMPERATURES. ACTIVE METEOROLOGICAL CONDITIONS CURRENTLY IN PLACE OVER EASTERN PORTIONS OF THE CWFA WITH A FEW STRONG TO SEVERE THUNDERSTORMS TRAVERSING PORTIONS OF PUEBLO...CROWLEY AND KIOWA COUNTIES. IN ADDITION...A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR A LARGE PORTIONS OF THE INTERSTATE 25 CORRIDOR AND THE SOUTHEASTERN COLORADO PLAINS UNTIL 9 PM MDT. THE COMBINATION OF ADEQUATE ATMOSPHERIC MOISTURE INTERACTING WITH FAVORABLE DEEP-LAYER SHEARS AND ANOTHER UPPER DISTURBANCE WILL ALLOW FOR ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS OVER THE FORECAST DISTRICT...ESPECIALLY FROM MONDAY AFTERNOON INTO MONDAY EVENING. AS ALWAYS...WFO PUEBLO WILL MONITOR CLOSELY. TEMPERATURES RUNNING NEAR LATE JUNE CLIMATOLOGICAL AVERAGES ARE ONCE AGAIN ANTICIPATED OVER THE MAJORITY OF THE FORECAST DISTRICT FROM TONIGHT INTO MONDAY. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 240 PM MDT SUN JUN 22 2014 ...MOIST THROUGH TUESDAY THEN DRIER AND WARMER... PATTERN WILL REMAIN DRIVEN BY DAILY ROUNDS OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS THROUGH TUESDAY EVENING. MODELS CONTINUE TO SHOW DAILY SHORTWAVES TRACKING EAST SOUTHEAST ACROSS COLORADO DURING THE AFTERNOON AND EVENING HOURS...TRIGGERING RENEWED CONVECTION EACH DAY. MODELS ALSO CONTINUE TO SHOW CONVECTION MERGING INTO CLUSTERS AND/OR MASSES AS THEY MOVE SOUTHEAST...TRANSITIONING FROM INITIAL SEVERE HAIL/LOCAL HEAVY RAIN/LOCAL WIND GUST THREAT...TO MORE WIDESPREAD HEAVY RAIN/WIND THREAT WITH TIME. PLAINS WILL HAVE TO BE MONITORED FOR FLASH FLOOD THREAT EACH DAY. ALSO...IF DEEPER MOISTURE CAN MAKE IT FAR ENOUGH WEST INTO THE BURN SCAR AREAS ALONG THE EASTERN SLOPES OF THE MOUNTAINS...SUCH AS THE WALDO CANYON SCAR...THEN THESE AREAS WILL ALSO HAVE TO BE MONITORED CLOSELY FOR FLASH FLOOD POTENTIAL THROUGH TUESDAY EVENING. STARTING WEDNESDAY...LOOKS LIKE WE BEGIN A TRANSITION OUT OF THIS PATTERN. STILL SOME SHOWER/THUNDERSTORM THREAT THIS DAY...BUT MAINLY PUSHED OFF TO THE NORTH AND EAST OF THE FORECAST AREA...EITHER ALONG THE PALMER DIVIDE OR ALONG THE KANSAS BORDER. THURSDAY THROUGH SUNDAY...LOOKS GENERALLY WARM. COULD BE SOME HIGH BASED STUFF OVER THE MOUNTAINS THURSDAY AFTERNOON...WITH PRIMARILY A LIGHTNING THREAT. BUT...OTHER THAN THAT IT LOOKS HOT..DRY AND BREEZY AT TIMES. DEPENDING ON THE STATE OF THE FUELS AT THE TIME ...THERE MAY BE FIRE WEATHER CONCERNS. LW && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 240 PM MDT SUN JUN 22 2014 MAIN AVN CONCERN WILL BE POTENTIAL FOR TS THIS AFTERNOON AND FOR POSSIBLE LOW CIGS LATE TONIGHT. SHOWERS AND THUNDERSTORMS WITH HAZARDOUS LIGHTNING...HAIL AND GUSTY WINDS AROUND 40 KNOTS AT TIMES ARE ANTICIPATED INTO THIS EVENING AND THEN AGAIN FROM LATER MONDAY INTO MONDAY NIGHT...ESPECIALLY IN AND NEAR THE KCOS AND KPUB TAF SITES. KALS IS STILL PROJECTED TO REMAIN DRY...ALTHOUGH ISOLD THUNDERSTORMS WILL POSSIBLE OVER SECTIONS OF THE SAN LUIS VALLEY THIS AFTERNOON. A BROKEN TO OVERCAST LAYER OF STRATUS WITH MVFR CIGS AT TIMES IS EXPECTED TO DEVELOP OVER MANY PORTIONS OF EASTERN COLORADO BY MIDNIGHT AND CONTINUE UNTIL APPROXIMATELY 16Z MONDAY. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...77 LONG TERM...LW AVIATION...77
Hazardous weather outlook, Jun 22, 11:11 AM MDT, 7 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1111 AM MDT SUN JUN 22 2014 COZ058>089-093>099-231715- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1111 AM MDT SUN JUN 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT MOVING SOUTH ACROSS THE EASTERN COLORADO PLAINS IS EXPECTED TO PRODUCE INCREASED THUNDERSTORM ACTIVITY FROM THIS AFTERNOON INTO THIS EVENING. STORMS ARE PROJECTED TO DEVELOP OVER THE MOUNTAINS AND THEN SPREAD EASTWARD DURING THE AFTERNOON. THE PRIMARY THUNDERSTORM THREATS WILL BE HAZARDOUS CLOUD TO GROUND LIGHTNING AS WELL AS LOCALIZED WIND GUSTS TO AROUND 45 MPH AT TIMES. ONE OR TWO STORMS EAST OF INTERSTATE 25 COULD BECOME STRONG TO SEVERE...WITH WIND GUSTS TO 60 MPH AND HAIL TO AROUND ONE INCH DIAMETER. THE HIGHEST THREAT FOR SEVERE WEATHER WILL BE OVER PORTIONS OF EASTERN EL PASO COUNTY AS WELL AS OVER CROWLEY...KIOWA ...BENT...PROWERS...AND BACA COUNTIES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERE STORMS WILL BE POSSIBLE MONDAY AND TUESDAY OVER THE EASTERN PLAINS AND INTERSTATE 25 CORRIDOR. THE MOSTLY LIKELY METEOROLOGICAL THREAT FROM THESE SEVERE STORMS IS LARGE HAIL. IF THE LOW LEVEL MOISTURE IS SUFFICIENTLY DEEP...SOME SEVERE STORMS COULD BE POSSIBLE OVER THE EASTERN MOUNTAINS. ON WEDNESDAY...THE THREAT FOR SEVERE STORMS IS EXPECTED TO DECREASE ...WITH THE HIGHEST CHANCES FOR STRONGER STORMS NEAR THE KANSAS BORDER. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THE MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE EAST OF INTERSTATE 25 THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Jun 22, 5:13 PM MDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
513 PM MDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM TSTM WND GST 12 SSE SHERIDAN LAKE 38.31N 102.21W
06/22/2014 M60 MPH KIOWA CO TRAINED SPOTTER
&&
PJCLocal storm report, Jun 22, 5:23 PM MDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
523 PM MDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM TSTM WND GST 4 S CHERAW 38.05N 103.51W
06/22/2014 M70 MPH OTERO CO ASOS
&&
RMGLocal storm report, Jun 22, 5:25 PM MDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
525 PM MDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM TSTM WND GST 4 S CHERAW 38.05N 103.51W
06/22/2014 M72 MPH OTERO CO ASOS
&&
CORRECTED EVENT
RMGSpecial weather statement, Jun 22, 5:26 PM MDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 526 PM MDT SUN JUN 22 2014 COZ093-094-097-099-230000- LA JUNTA VICINITY/OTERO COUNTY CO-EASTERN LAS ANIMAS COUNTY CO- SPRINGFIELD VICINITY/BACA COUNTY CO- LAS ANIMAS VICINITY/BENT COUNTY CO- 526 PM MDT SUN JUN 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAS ANIMAS... SOUTHEASTERN OTERO...NORTHWESTERN BACA AND SOUTHERN BENT COUNTIES UNTIL 600 PM MDT... AT 526 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES SOUTHEAST OF HIGBEE...OR 26 MILES SOUTHEAST OF NORTH LA JUNTA...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HIGBEE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3761 10362 3785 10360 3776 10281 3749 10284 TIME...MOT...LOC 2326Z 274DEG 16KT 3766 10327 HODANISH
Special weather statement, Jun 22, 6:18 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 618 PM MDT SUN JUN 22 2014 COZ098-230045- LAMAR VICINITY/PROWERS COUNTY CO- 618 PM MDT SUN JUN 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PROWERS COUNTY UNTIL 645 PM MDT... AT 618 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES SOUTH OF GRANADA...OR 18 MILES SOUTHEAST OF LAMAR...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HOLLY AND GRANADA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3777 10250 3809 10254 3811 10205 3775 10204 TIME...MOT...LOC 0018Z 267DEG 25KT 3787 10241 HODANISH
Local storm report, Jun 22, 6:38 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
638 PM MDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND GST 9 S SPRINGFIELD 37.28N 102.61W
06/22/2014 M63 MPH BACA CO ASOS
&&
KLTThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 6:02 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 58 min |
| Jun 22, 6:18 PM MDT | Special Weather Statement | PUB | Prowers | 27 min |
| Jun 22, 6:30 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 60 min |
| Jun 22, 7:24 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 31 min |
| Jun 23, 1:03 PM MDT | Special Weather Statement | PUB | Teller | 27 min |
| Jun 23, 1:30 PM MDT | Special Weather Statement | PUB | El Paso | 45 min |
| Jun 23, 1:36 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| Jun 23, 3:32 PM MDT | Special Weather Statement | PUB | Pueblo | 28 min |
| Jun 23, 3:39 PM MDT | Special Weather Statement | PUB | Las Animas | 36 min |
| Jun 23, 3:52 PM MDT | Special Weather Statement | PUB | Pueblo | 23 min |
| Jun 23, 4:12 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 27 min |
| Jun 23, 4:16 PM MDT | Special Weather Statement | PUB | Teller | 29 min |
| Jun 23, 4:32 PM MDT | Special Weather Statement | PUB | Otero | 58 min |
| Jun 23, 4:44 PM MDT | Special Weather Statement | PUB | Pueblo | 31 min |
| Jun 23, 5:07 PM MDT | Special Weather Statement | PUB | Otero | 53 min |
| Jun 23, 5:23 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 52 min |
| Jun 23, 5:28 PM MDT | Special Weather Statement | PUB | Pueblo | 32 min |
| Jun 23, 5:59 PM MDT | Special Weather Statement | PUB | Otero | 31 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.